# SDR HEEA078199

- Difficulty date: March 11, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 3,458 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Freewheel Unit
- Part number: 406040500127FM
- Part serial: A3753
- Condition: Leaking
- Location: Main Rotor
- Part time: 4,599 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR FREEWHEEL UNIT LEAKING AT FORWARD AND AFT SEALS.
